Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can overdose of Fenistil drops in an infant be managed?

We erroneously used Fenistil drops-by mistake in nose for 2 times 6 month baby. Just we realizes it will give in mouth.we got fear. Is it need to take him to the hospital? We are shocked. We don t know what to do?pls give us a solution. Pls guide immediately.
Mon, 22 Jan 2018
Report Abuse
Infectious Diseases Specialist 's  Response
dear user


thanks for contact HCM


brief answer


you need not to worry about that and no need to go to hospital



detailed answer



i feel your worry about that mistake but it will cause no severe problem to your infant and we see alot of cases in our clinic that have this mistake and more severe than that and we always reassure the mother as there is mucus membrane of the nose that protect from foregn bodies and this finistil drops are not errosive it is just fluid that we have its pathway to the mouth through that orifice between nose and mouth so please dont worry


wish your baby healthy life
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I’ve been giving my daughter who is 1 1/2 years old ibprofen every 6 hrs for a high fever she woke up screaming in the middle of the night I...